# SDR DHL9780205C

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUS EXT UPPER RIGHT AND FS 910 AND L-24R EXTERMNAL TRAP ANGLE CRACK PREVIOUSLY STOP DRILLED.  REMOVED CRACKED ANGLE, FABRICATED ANGLE AND INSTALLED PER SRM 53-2-0.
